# SDR SIMA2021072100005

- Difficulty date: June 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 42,121 hours, 36,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATT EMERGENCY FLASH LIGHT HOLDER BROKEN-C/A-COMPLETE:REMOVED AND REPLACED FLASHLIGHT ASSY IAW AMM 33-50-16 OPS CK GOOD
